# SDR DALA1308341703

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 53,623 hours, 14,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATH LIGHTING CEILING LIGHTS OUT LT AISLE BETWEEN SEAT ROW17 AND 29.  REPLACED BATTERY PACK IAW AMM 33-51.
